# SDR CA040412014

- Difficulty date: April 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Helio H-295
- Aircraft time: 8,914 hours
- Engine: Lyc GO480G1D6
- Propeller: Hartzl HCB3Z201
- System (JASC): 7120 · Engine Mount Section
- Part: Lug
- Condition: Cracked
- Location: Crankcase
- Component: Crankcase, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HARD LANDING OCCURRED AND A HARD LANDING INSPECTION WAS CARRIED OUT ON THE ENTIRE A/C.  NO OTHER DEFECTS WERE FOUND OTHER THAN THE CRACKED LUG MOUNT.  AN ENGINE CHANGE WAS DONE.  ENGINE MODEL G0-480-G1D6 S/N L-394-37 WAS INSTALLED.
